MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 46/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 46/13 PCC
Lot Number 5239408
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in united states.The patient's mother reported, the tubing detached from the site and detachment occurred at quick release.The set came out of the patient's body while she was sleeping.The patient was using an infusion set with serial no.(b)(4).The infusion set was being used for 4 days before this complaint.There was no stress or pull on the tubing and the pump wasn't dropped with the set connected to their body.No further information available.
 
Event or Problem Description
On 30-oct-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that the tubing was detached from the tubing connector.Based on the result: result and conclusion codes were updated.Unomedical reference number: (b)(4).Event occurred in united states.The patient's mother reported, the tubing detached from the site and detachment occurred at quick release on the day of this report ((b)(6) 2018).The set came out of the patient's body while she was sleeping.On (b)(6) 2018, at 12:47 pm, the patient changed the infusion set.The site location was at the outer part of right thigh and the pump was clipped to patient's right-side waist band.The patient was using an infusion set with serial no.(b)(4).The infusion set was being used for 4 days.The infusions were stored at room temperature.The patient was unsure of any stress or pull on the tubing and the pump wasn't dropped with the set connected to their body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 46/13 PCC
MDR Report Key8172858
Report Number8021545-2018-00114
Device Sequence Number19553216
Product Code FPA
UDI-Device Identifier05705244008434
UDI-Public05705244008434
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2021
Device Lot Number5239408
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date10/30/2019
Patient Sequence Number1